RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 2000, Issue 4, Pages 8–32 (Mi mp55)  

This article is cited in 1 scientific paper (total in 1 paper)

Математический мир

Мой друг Андрей Ходулёв

G. A. Gal'perin


Full text: PDF file (350 kB)
References: PDF file   HTML file

Document Type: Научно-популярный, образовательный материал

Citation: G. A. Gal'perin, “Мой друг Андрей Ходулёв”, Mat. Pros., Ser. 3, 4, MCCME, Moscow, 2000, 8–32

Citation in format AMSBIB
\Bibitem{Gal00}
\by G.~A.~Gal'perin
\paper Мой друг Андрей Ходулёв
\serial Mat. Pros., Ser.~3
\yr 2000
\vol 4
\pages 8--32
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp55}


Linking options:
  • http://mi.mathnet.ru/eng/mp55
  • http://mi.mathnet.ru/eng/mp/v4/s3/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “The Geometric Structure of Chebyshev Sets in $\ell^\infty(n)$”, Funct. Anal. Appl., 39:1 (2005), 1–8  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:345
    Full text:140
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019